# SDR WX0A2022091674250

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A300*
- Aircraft serial: 2378
- Aircraft time: 48,120 hours, 32,100 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE INADVERTENTLY DEPLOYED / REPLACED R2 SLIDE PER AMM 25-62-44-000-802-A. GOOD FOR SERVICE."
